# SDR CALA9801485

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 251.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON TWO L-ANGLE BRACKETS AT AFT SIDE OF STA 251.8, UP SIX INCHES AND TWELVE INCHES FROM FLOOR LEFT SIDE OF COCKPIT.  TWO NEW L-ANGLE BRACKETS WERE FABRICATED AND INSTALLED IAW SRM 53-10-2, 51-10-2, AND MM 51-20-11.
